MathSciNet Relay Station
MathSciNet bibliographic data
MR1072714 92C50 (92D25)
Gyllenberg, M.; Webb, G. F. A nonlinear structured population model of tumor growth with quiescence. J. Math. Biol. 28 (1990), no. 6, 671–694.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement